Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 1209 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
  My preferences 
 Back To Article

  Article Access Statistics 

Year : 2009 | Volume:  51 | Issue Number:  4 | Page:  280-284


Duration of first admission and its relation to the readmission rate in a psychiatry hospital
Vasudeva S, Narendra Kumar M S, Sekhar K Chandra

Number of times this article was viewed 3287
Number of times this article has been printed  from the site 357
Number of times this article was emailed to others 2
Remarks given by readers [ Read ] 0